# SDR DALA2016050503752

- Difficulty date: March 28, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK SUPPORT BS 1640, RBL 24.  REMOVED CORROSION ON SEAT TRACK SUPPORT AT BS 1640, RBL 24.  MATERIAL LOSS IS .015".  ORIGINAL MATERIAL THICKNESS IS .070" REF BAC1508-240/BOEING DWG 146N5126-2.  FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52 ALLOWABLE DAMAGE 1, PG 101, FIG 101.  R & R SEAT TRACK SUPPORT REF DWG 146N5126-2.
